# SDR 2000ZZZX608

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS WERE RECEIVED AT B. F. GOODRICH AEROSPACE LOCATED IN OPA-LOCKA, FLORIDA.  THE INTERNAL PARTS ARE DAMAGED BEYOND REPAIR.  SUBMITTER STATED THE DAMAGES TO UPPER AND LOWER CAMS COULD HAVE BEEN A RESULT OF A DISLODGED SUPPORT PIN LOCATED I THE LOWER CAM.  (X)
